MathSciNet Relay Station
MathSciNet bibliographic data
MR2644904 (2011c:53015) 53A10 (57M50 57N10)
Coskunuzer, Baris Number of least area planes in Gromov hyperbolic 3-spaces. Proc. Amer. Math. Soc. 138 (2010), no. 8, 2923–2937.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement